# SDR RAIA2018082960001

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 41,441 hours, 25,154 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT WING HAD FLUID COMING FROM IT DURING FLT.  FOUND FUEL TO BE LEAKING FROM BOTTOM OF LT WING  18 INCHES FWD OF THE JACK POINT FROM SKIN JOINT. CLASSIFIED AS RUNNING LEAK IN TYPE I AREA. SEALED THE INNER SKIN OF FUEL TANK. LEAK CHECKED GOOD.
